# SDR CALA2018102302176

- Difficulty date: October 16, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 70,926 hours, 8,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7170100
- Part serial: 83039
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9463740 SPEC NO. B777-33-3-6019 EMERGENCY LIGHT BATTERY PACK M33099 CAPACITY LOW (P/N D717-01-100). REPLACED EMERGENCY LIGHT BATTERY PACK M33099 & C/OUT TEST FND NORMAL AS PER AMM 33-51-06-960-802 REV 83 & SUBTASK 33-51-06-710-002 REV 83. LOCATION:DR2L(STA785 WL289 LBL92).....NOTE:MANUAL ENTRY
